# SDR AALA20110727TUL17

- Difficulty date: July 27, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 73,981 hours, 39,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ICT - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED ICT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DUCT 1701 AND TEMPERATURE CONTROL DUCT DAMAGED.  REPLACED DUCTS.  REPLACED TAIL COMPARTMENT TEMPERATURE SENSOR AND LEFT PERRY SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
